BibTeX record: journals/dcg/Nyman04

download as .bib file

@article{DBLP:journals/dcg/Nyman04,
  author    = {Kathryn L. Nyman},
  title     = {Linear Inequalities for Rank 3 Geometric Lattices.},
  journal   = {Discrete \& Computational Geometry},
  year      = {2004},
  volume    = {31},
  number    = {2},
  pages     = {229--242},
  url       = {http://dx.doi.org/10.1007/s00454-003-0807-6},
  doi       = {10.1007/s00454-003-0807-6},
  timestamp = {Tue, 02 Sep 2014 21:01:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dcg/Nyman04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}